How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Dermatology
Satisfied Customers: 4154
Experience:  MD
108371854
Type Your Dermatology Question Here...
Dr Baker is online now

My face has red spots all over; they came up last night

This answer was rated:

My face has red spots all over; they came up last night after I had been out to the cinema. It's as if I've had an allergic reaction to something?
JA: When did the red spots first appear? Have you used any medication for this?
Customer: Last night and only antihistamine
JA: Got it. Have you seen a dermatologist about the red spots?
Customer: No, I thought I'd try here first? as it's the weekend and I'm not sure what's open or who to speak to about this
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: I doubt it's relevant but I caught glandular fever around 5 years ago now (2016), and also I stopped my contraceptive pill in January 2021.
Customer: replied 8 days ago.
My face feels slightly tingly and hot. I've struggled with acne since coming off the pill and have recently received some antibiotics and cream to help ease them. However, the spots from the photos on my forehead started to appear the other evening. I was inching a little around my face and neck which I found peculiar and then last night after returning home from an evening out my whole face just came up in these spots; as seen in the photos.
Customer: replied 8 days ago.
File attached (ML262LM)

Thank you for contacting Just Answer

If these have only just appeared, they are likely to subside quickly. If they were from an allergy then they would be itchy, if so you could take an anti-histamine.

The spots are a form of acne but can resolve quickly. If not itchy, and keen to do something, you could trial some topical Benzoyl Peroxide for a few weeks or until they settle.

Dr Baker and other Dermatology Specialists are ready to help you
Customer: replied 8 days ago.
Okay, so nothing too serious to start worrying about? - I will continue to take the anti-histamine; I have some Benzoyl Peroxide so will also try this.If the spots do not subside over the next few days, would you suggest doing anything further?
Customer: replied 8 days ago.
also, thank you for coming back to my query ^^